# SDR UIEA2017020800168

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,539 hours, 15,332 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INBOUND INSPECTION,  FOUND NR 1 NACELLE DAMAGED.  INSTALLED NACELLE STRUCTURE IAW AMM 71-11-01.
